Vol 3, No 3 (2014)

Table of Contents


Articles


Sensitivity analysis in linear programming approach to optimal SVM classification

Roberto Ragona Pages: 196-206

DOI: 10.14419/ijamr.v3i3.2449

The frhet stress-strength model

Salah Abid Pages: 207-213

DOI: 10.14419/ijamr.v3i3.2198

Legendre fractional differential equation and Legender fractional polynomials

Roshdi Khalil, Mamoon Abu Hammad Pages: 214-219

DOI: 10.14419/ijamr.v3i3.2747

Oscillatory behavior of a class of fractional difference equations with damping

George Maria Selvam, Reni Sagayaraj, Paul Loganathan Pages: 220-224

DOI: 10.14419/ijamr.v3i3.2624

On expansive chaotic maps in G-spaces

Salah Abid, Ihsan Kadhim Pages: 225-232

DOI: 10.14419/ijamr.v3i3.2286

Coupled system of PDEs to predict the sensitivity of some materials constituents of FOUP with the AMCs cross-contamination

N. Santatriniaina, J. Deseure, T.Q. Nguyen, H. Fontaine, C. Beitia, L. Rakotomanana Pages: 233-243

DOI: 10.14419/ijamr.v3i3.2829

Homotopy analysis method for solving nonlinear diffusion equation with convection term

Bewar Mahmood, Saad A. Manaa, Fadhil H. Easif Pages: 244-250

DOI: 10.14419/ijamr.v3i3.2899

Collocation method applied to unsteady flow of gas through a porous medium

Subrahamanyam Upadhyay, K.N. Rai Pages: 251-259

DOI: 10.14419/ijamr.v3i3.2924

Solving the Kuramoto-Sivashinsky equation via Variational Iteration Method

majeed Ahmed Yousif, Saad A. Manaa, Fadhil H. Easif Pages: 260-264

DOI: 10.14419/ijamr.v3i3.2901

Painleve analysis, Auto-Backlund transformation and new exact solutions for improved modied KdV equation

Omar H. El-Kalaawy, R. B. Aldenari Pages: 265-272

DOI: 10.14419/ijamr.v3i3.2940

Optimal Control Analysis of an SIR Epidemic Model with Constant recruitment

Emmanuel Afolabi Bakare, A. Nwagwo, E. Danso-Addo Pages: 273-285

DOI: 10.14419/ijamr.v3i3.2872

Existence, uniqueness solution for nonlinear mixed problem in two dimensional elasticity

Oudaani Jaouad, Enseignant au Lycee Qualifiant, Ajdir a Khenifra Pages: 286-291

DOI: 10.14419/ijamr.v3i3.2965

A numerical method for the solution of singular and singularly perturbed boundary value problems

Mohsen Tadi, Miloje Radenkovic, Yuanlong Wang Pages: 292-300

DOI: 10.14419/ijamr.v3i3.3122

Variational inequalities and fixed point problems : a survey

Renu Chugh, Rekha Rani Pages: 301-326

DOI: 10.14419/ijamr.v3i3.2987

Application of mathematical methods of engineering to transient analysis of r-l-c series circuit with sinusoidal voltage

Anuradha Deshpande Pages: 327-335

DOI: 10.14419/ijamr.v3i3.3069

A new SQP algorithm and numerical experiments for nonlinear inequality constrained optimization problem

Mahdi Sohrabi-Haghighat, Maryam Ghasemi Pages: 336-347

DOI: 10.14419/ijamr.v3i3.3121

On complementary quadratic fractional programming problem

Basiya Abdulrahim Pages: 348-352

DOI: 10.14419/ijamr.v3i3.3138
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.